Alert archive / Mississippi / River Flood Warnings in 2012
River Flood Warning 3, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 5, 2012, 6:54 AM CST for Hinds County, Warren County, Mississippi. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2012, 6:54 AM CST (12:54 UTC)
- Expired
- Feb 6, 2012, 7:54 PM CST
- In force
- 37 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
Counties Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 62 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Black River near Bovina (BOVM6). The gauge peaked at 28.26 ft at Feb 5, 2012, 2:00 PM CST.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07290000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
568
WGUS44 KJAN 051254
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
654 AM CST SUN FEB 5 2012
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
BIG BLACK RIVER NEAR BOVINA AFFECTING HINDS AND WARREN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC049-149-061854-
/O.NEW.KJAN.FL.W.0003.120205T1254Z-120208T0300Z/
/BOVM6.1.ER.120205T0844Z.120205T1800Z.120207T1200Z.NO/
654 AM CST SUN FEB 5 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE BIG BLACK RIVER NEAR BOVINA
* UNTIL TUESDAY EVENING.
* AT 6:00 AM SUNDAY THE STAGE WAS 28.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.2 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 28.0 FEET...AGRICULTURAL AND LOWLAND NEAR THE RIVER
BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
LOWER BIG BLACK RIVER
BOVINA 28 28.1 SUN 06 AM 28.1 28.0 27.8 28.2 12 PM 02/05
$$4 follow-up statements
417
WGUS84 KJAN 051618
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1018 AM CST SUN FEB 5 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
BIG BLACK RIVER NEAR BENTONIA AFFECTING MADISON AND YAZOO COUNTIES
BIG BLACK RIVER NEAR BOVINA AFFECTING HINDS AND WARREN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC079-062218-
/O.EXT.KJAN.FL.W.0001.000000T0000Z-120207T1012Z/
/WTGM6.1.ER.120205T0845Z.120206T0000Z.120206T1912Z.NO/
1018 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL LATE MONDAY NIGHT.
* AT 10:00 AM SUNDAY THE STAGE WAS 25.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW
AFTERNOON.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 25.3 SUN 10 AM 25.4 23.3 19.2 25.5 06 PM 02/05
$$
MSC007-051-062217-
/O.EXT.KJAN.FL.W.0004.120205T1614Z-120207T0000Z/
/WSTM6.1.ER.120205T1510Z.120206T1800Z.000000T0000Z.NO/
1018 AM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* FROM NOW TO MONDAY EVENING.
* AT 9:45 AM SUNDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY
TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND
LOWLAND BECOME INUNDATED.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 15.1 SUN 10 AM 16.3 16.3 16.0 16.5 06 PM 02/06
$$
MSC089-163-062217-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-120209T1200Z/
/BTAM6.1.ER.120205T0025Z.120206T0600Z.120208T2100Z.NO/
1018 AM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER NEAR BENTONIA
* UNTIL THURSDAY MORNING.
* AT 9:00 AM SUNDAY THE STAGE WAS 23.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY AFTERNOON.
* IMPACT...AT 23.5 FEET...LOWLAND AGRICULTURAL LAND NEAR THE RIVER IS
FLOODING.
* IMPACT...AT 22.0 FEET...AGRICULTURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
* IMPACT...AT 21.0 FEET...LOCAL FARMERS CONCERNED. MINOR LOW LAND
FLOODING OCCURS ALONG THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
LOWER BIG BLACK RIVER
BENTONIA 22 23.0 SUN 09 AM 23.2 23.0 22.3 23.2 12 AM 02/06
$$
MSC049-149-062217-
/O.CON.KJAN.FL.W.0003.000000T0000Z-120208T0300Z/
/BOVM6.1.ER.120205T0844Z.120205T1800Z.120207T1200Z.NO/
1018 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER NEAR BOVINA
* UNTIL TUESDAY EVENING.
* AT 9:00 AM SUNDAY THE STAGE WAS 28.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.2 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 28.0 FEET...AGRICULTURAL AND LOWLAND NEAR THE RIVER
BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
LOWER BIG BLACK RIVER
BOVINA 28 28.1 SUN 09 AM 28.1 28.0 27.8 28.2 12 PM 02/05
$$801
WGUS84 KJAN 060112
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
712 PM CST SUN FEB 5 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG BLACK RIVER NEAR BENTONIA AFFECTING MADISON AND YAZOO COUNTIES
BIG BLACK RIVER NEAR BOVINA AFFECTING HINDS AND WARREN COUNTIES
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC007-051-070712-
/O.CON.KJAN.FL.W.0004.000000T0000Z-000000T0000Z/
/WSTM6.1.ER.120205T1510Z.120207T0000Z.000000T0000Z.NO/
712 PM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL FURTHER NOTICE.
* AT 6:45 PM SUNDAY THE STAGE WAS 16.8 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 18.2
FEET MONDAY EVENING.
* IMPACT...AT 17 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND
LOWLAND BECOME INUNDATED.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DAY
UPPER BIG BLACK RIVER
WEST 15 16.8 SUN 7 PM 17.9 18.0 17.1 18.2 6 PM MON
$$
MSC089-163-070711-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-120209T0300Z/
/BTAM6.1.ER.120205T0025Z.120206T1200Z.120208T1200Z.NO/
712 PM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER NEAR BENTONIA
* UNTIL WEDNESDAY EVENING.
* AT 6 PM SUNDAY THE STAGE WAS 23.2 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 23.3
FEET ON MONDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DAY
LOWER BIG BLACK RIVER
BENTONIA 22 23.2 SUN 6 PM 23.3 22.8 22.0 23.3 6 AM MON
$$
MSC049-149-070711-
/O.EXT.KJAN.FL.W.0003.000000T0000Z-120209T0900Z/
/BOVM6.1.ER.120205T0844Z.120206T1200Z.120208T1800Z.NO/
712 PM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER NEAR BOVINA
* UNTIL LATE WEDNESDAY NIGHT.
* AT 6 PM SUNDAY THE STAGE WAS 28.2 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 28.3
FEET BY EARLY MONDAY AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DAY
LOWER BIG BLACK RIVER
BOVINA 28 28.2 SUN 6 PM 28.3 28.2 28.0 28.3 12 PM MON
$$
DL678
WGUS84 KJAN 061607
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1007 AM CST MON FEB 6 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
BIG BLACK RIVER NEAR BENTONIA AFFECTING MADISON AND YAZOO COUNTIES
BIG BLACK RIVER NEAR BOVINA AFFECTING HINDS AND WARREN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-072207-
/O.CON.KJAN.FL.W.0004.000000T0000Z-000000T0000Z/
/WSTM6.1.ER.120205T1510Z.120206T1800Z.000000T0000Z.NO/
1007 AM CST MON FEB 6 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL FURTHER NOTICE.
* AT 9:45 AM MONDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND WILL BEGIN A VERY SLOW FALL.
* IMPACT...AT 17.0 FEET...SEVERAL THOUSAND ACRES OF AGRICULTURAL AND
LOWLAND BECOME INUNDATED.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 18.1 MON 10 AM 17.8 17.5 17.3
$$
MSC089-163-072207-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-000000T0000Z/
/BTAM6.1.ER.120205T0025Z.120206T0900Z.000000T0000Z.NO/
1007 AM CST MON FEB 6 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER NEAR BENTONIA
* UNTIL FURTHER NOTICE.
* AT 9:00 AM MONDAY THE STAGE WAS 23.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL REMAIN STEADY FOR THE NEXT FEW DAYS.
* IMPACT...AT 22.0 FEET...AGRICULTURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
LOWER BIG BLACK RIVER
BENTONIA 22 23.2 MON 09 AM 23.1 23.0 22.9
$$
MSC049-149-072207-
/O.EXT.KJAN.FL.W.0003.000000T0000Z-000000T0000Z/
/BOVM6.1.ER.120205T0844Z.120206T0000Z.000000T0000Z.NO/
1007 AM CST MON FEB 6 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER NEAR BOVINA
* UNTIL FURTHER NOTICE.
* AT 9:00 AM MONDAY THE STAGE WAS 28.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND WILL HOLD JUST ABOVE FLOOD
STAGE FOR THE NEXT SEVERAL DAYS.
* IMPACT...AT 28.0 FEET...AGRICULTURAL AND LOWLAND NEAR THE RIVER
BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
LOWER BIG BLACK RIVER
BOVINA 28 28.1 MON 09 AM 28.0 28.0 28.0
$$143
WGUS84 KJAN 070154
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
754 PM CST MON FEB 6 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
BIG BLACK RIVER NEAR BOVINA AFFECTING HINDS AND WARREN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC049-149-070224-
/O.CAN.KJAN.FL.W.0003.000000T0000Z-120207T0154Z/
/BOVM6.1.ER.120205T0844Z.120206T0000Z.120206T1800Z.NO/
754 PM CST MON FEB 6 2012
THE FLOOD WARNING IS CANCELLED FOR
THE BIG BLACK RIVER NEAR BOVINA.
* AT 7:00 PM MONDAY THE STAGE WAS 27.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 12:00 PM MONDAY.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 27.8 FEET BY
WEDNESDAY MORNING.
* IMPACT...AT 28.0 FEET...AGRICULTURAL AND LOWLAND NEAR THE RIVER
BEGINS TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
LOWER BIG BLACK RIVER
BOVINA 28 27.9 MON 07 PM 27.9 27.8 27.8 FALLING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 5, 3:43 AM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 5, 3:43 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 343 AM CST SUN FEB 5 2012 .SHORT TERM...TODAY THROUGH MONDAY NIGHT...COOLER AND DRIER FOR THE SHORT TERM. THE COLD FRONT HAS SHIFTED JUST SOUTHEAST OF THE CWA AND SURFACE HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS WILL BUILD EAST SLOWLY THROUGH SUNDAY NIGHT. THE RESULTING NORTH LOW LEVEL FLOW WILL KEEP THE GULF CLOSED THROUGH THE PERIOD LIMITING DEEP MOISTURE. LATEST SATELLITE IMAGERY SHOWS A BREAK IN CLOUD COVER OVER THE DELTA THAT WILL SHIFT EAST THIS MORNING BUT THERE WILL STILL BE PLENTY OF MID AND HIGH LEVEL CLOUDS LINGERING OVER OUR CWA THROUGH MONDAY THANKS IN PART TO THE CLOSED LOW OVER MISSOURI THIS MORNING THAT WILL TRACK EAST THROUGH MONDAY. THE THICKEST CLOUDS ASSOCIATED WITH THE CLOSED LOW TODAY WILL BE ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. THE WSW FLOW ALOFT ACROSS OUR REGION THIS MORNING WILL BACK FURTHER TO THE SOUTHWEST THROUGH MONDAY AS THE RESULT OF ANOTHER CLOSED LOW MOVING OVER THE FOUR CORNERS REGION. THIS WILL CONTINUE TO HELP STREAM HIGH LEVEL CLOUDS ACROSS OUR REGION. NORMAL HIGHS RANGE FROM THE MID 50S OVER OUR NORTHWEST TO THE LOWER 60S SOUTHEAST. EVEN THOUGH COOLER TEMPERATURES ARE EXPECTED TODAY... TEMPERATURES WILL TOP OUT A COUPLE DEGREES WARMER THAN NORMAL. HIGH MONDAY WILL BE CLOSER TO SEASONAL NORMS. NORMAL LOWS RUN IN THE MID TO UPPER 30S. LOWS TONIGHT WILL BOTTOM OUT SEVERAL DEGREES ABOVE NORMAL. A LITTLE BETTER RADIATIONAL COOLING MONDAY NIGHT WILL ALLOW TEMPERATURES TO BOTTOM OUT CLOSE TO NORMAL. /22/ .LONG TERM...TUESDAY THROUGH SUNDAY...SURFACE HIGH PRESSURE RIDGING WILL CONTINUE OVER THE ARKLAMISS ON TUESDAY WITH WITH NORTHEASTERLY FLOW PREVAILING AND HIGH TEMPS AROUND 60. BOTH THE GFS/ECMWF INDICATE THAT A SHORT WAVE WILL MOVE THROUGH THE AREA TUESDAY NIGHT INTO WEDNESDAY. THE SHORT WAVE WILL HAVE VERY LITTLE MOISTURE TO WORK WITH OVER OUR AREA...BUT MAY KICK OFF A FEW SHOWERS TO THE NORTH. SPLIT FLOW WILL CONTINUE ACROSS THE COUNTRY THROUGH THE END OF THE WEEK...WITH BOTH THE ECMWF AND THE GFS CUTTING OFF A LOW NEAR BAJA MEXICO THURSDAY/FRIDAY AND DEEPENING UPPER TROUGHING OVER THE EAST. SURFACE HIGH PRESSURE WILL BUILD OVER THE AREA ONCE AGAIN ON THURSDAY AND CONTINUE OVER THE AREA THURSDAY NIGHT. A FEW LIGHT SHOWERS CANNOT BE RULED OUT OVER THE SOUTHEAST THURSDAY AS A LOW ASSOCIATED WITH THE SOUTHERN STREAM JET MOVES THROUGH THE GULF. THE GFS/ECMWF DIVERGE IN THERE SOLUTIONS AS WE GET INTO THE WEEKEND WITH THE EURO AND GFSENSAMBLE NOT NEAR AS DEEP WITH THE UPPER TROUGH OVER THE ERN CONUS. THIS HAS BEEN THE TREND MOST OF THE WINTER...SO ITS HARD NOT TO LEAN TOWARDS THE ECMWF. THE ECMWF IS ALSO DRIER...WITH THE GFS DEVELOPING SOME SHOWERS ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY AS THE UPPER TROUGH AND ASSOCIATED SURFACE BOUNDARY MOVE THROUGH. WILL CONTINUE THE TREND OF CUTTING POPS LEANING TOWARDS THE DRIER ECMWF THROUGH THE WEEKEND. STUCK PRETTY CLOSE TO GUIDANCE TEMPS...BUT WARMED THEM A BIT THROUGH THE WEEKEND GOING WITH THE WARMER ECMWF SOLUTION./15/ && .AVIATION...THE COLD FRONT HAS PUSHED JUST SOUTHEAST OF THE AREA AND NORTH WINDS OF 9-12KTS ARE EXPECTED TODAY AS HIGH PRESSURE CENTERED WEST OF THE AREA BUILDS EAST. VFR CONDITIONS WERE BEING OBSERVED OVER THE NORTHWEST WITH MVFR CENTRAL AND IFR SOUTHEAST. CONDITIONS WILL CONTINUE TO IMPROVE THIS MORNING FROM THE NORTHWEST HOWEVER...BKN-OVC DECKS 3-4K FEET MAY MOVE BACK INTO THE NORTHERN TAF SITES THIS AFTERNOON ASSOCIATED WITH A CLOSED LOW TO THE NORTH. VFR CONDITIONS ARE EXPECTED TO PREVAIL TONIGHT AND MONDAY /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 61 40 58 40 / 2 4 4 7 MERIDIAN 64 40 62 38 / 2 3 5 5 VICKSBURG 58 39 57 37 / 2 6 4 7 HATTIESBURG 67 43 63 40 / 7 8 8 9 NATCHEZ 59 41 57 39 / 6 12 5 10 GREENVILLE 55 39 54 36 / 1 3 4 6 GREENWOOD 57 38 56 36 / 1 3 4 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && MME/15/MME
Hazardous weather outlook, Feb 5, 3:51 AM CST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 351 AM CST SUN FEB 5 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 061000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 351 AM CST SUN FEB 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 8:17 AM CST | River Flood Warning | JAN | Attala, Holmes | 6 days |
Nearby
River Flood Warnings in Mississippi, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.